Reply Thu 29 Nov, 2012 08:20 pm
Okay, I had Implanon inserted on 10-26-12 . I have had unprotected sex before getting it and since having it put in. My period should have started 11-25-12 but instead, I've just had veryyyy light spotting that's a brown color. (sorry if TMI, I'm worried&want answers!lol) that didn't start until a day after my cycle should have started. I've had a feeling of constant heartburn which has never been an issue for me, along with random waves of nausea especially when I first wake up, but so far,no actual puking. Headaches, back pain. If I stay up past 10 I feel like I'm simply gonna pass out im so tired. im moody as hell& quite frankly, something just feels different. Could I be pregnant??
 
Green Witch
 
  2  
Reply Thu 29 Nov, 2012 08:26 pm
@itscomplicated,
Implanon in Detail - Patient Information: Side Effects

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Call your doctor at once if you have any of these serious side effects:

* warmth, redness, swelling, or oozing where the implant was inserted;
* sudden numbness or weakness, especially on one side of the body;
* severe pain or cramping in your pelvic area (may be only on one side);
* sudden headache, confusion, pain behind the eyes, problems with vision, speech, or balance;
* chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling;
* swelling in your hands, ankles, or feet;
* jaundice (yellowing of the skin or eyes); or
* symptoms of depression (sleep problems, weakness, mood changes).

Less serious side effects may include:

* pain, numbness, or tingling where the implant was inserted;
* minor bleeding or scarring where the implant was inserted;
* breast pain;
* acne, freckles or darkening of facial skin;
* menstrual cramps, changes in menstrual bleeding pattern;
* increased hair growth, loss of scalp hair;
* weight gain;
* nausea, mild stomach pain;
* vaginal itching or discharge;
* headache, back pain, nervousness, dizziness;
* runny or stuffy nose, sore throat, cough; or
* problems with contact lenses.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Read the entire detailed patient monograph for Implanon (Etonogestrel Implant) ยป

What is Patient Information Overview?

Implanon Overview - Patient Information: Side Effects
SIDE EFFECTS: Nausea, stomach cramping/bloating, dizziness, headache, breast tenderness, acne, hair loss, weight gain, and vaginal irritation/discharge may occur. Pain, bruising, numbness, infection, and scarring may occur at the site where the rod is placed. If any of these effects persist or worsen, notify your doctor promptly.

Your periods may be early or late, shorter or longer, heavier or lighter than normal. You may also have some spotting between periods, especially during the first several months of use. If bleeding is prolonged (more than 8 days) or unusually heavy, contact your doctor. If you miss 2 periods in a row, contact your doctor for a pregnancy test.

Source http://www.rxlist.com/implanon-side-effects-drug-center.htm
itscomplicated
 
  1  
Reply Thu 29 Nov, 2012 08:34 pm
@Green Witch,
I have the papers with all this on it lol. My doctor told me that if I had any type of side effect it would be heavy bleeding during the first three months..because iwas worried about that ling list and asked. Doc also told me that it takes about 10 days to level out and start doing its job& I stupidly had unprotected sex regardless that it hadn't been 10 days. Im just so freaking scared, thanks so much though !
Green Witch
 
  3  
Reply Thu 29 Nov, 2012 08:44 pm
@itscomplicated,
Always know the side effects when you first start a drug. Everyone has different chemistry and side effects can indicate there is a serious problem. I highly doubt you are pregnant, but I do think this method of birth control is messing with your chemistry. You might want to try another form of birth control to see if you react better to it.
0 Replies
 
amygarside
 
  1  
Reply Fri 30 Nov, 2012 06:40 am
@itscomplicated,
Ask for the doctor's help so that you could have a more accurate diagnosis. It could be several things so it is best to go to your physician to be more sure.
0 Replies
 
 

Related Topics

WHO WANT'S TO KILL APOSTROPHE'S? - Discussion by Setanta
RULES OF THE SEMICOLON, please - Question by farmerman
Punctuation in a quote - Question by DK
Punctuation smackdown! - Question by boomerang
Use of comma before "by" - Question by illitarate4life
Periods Meeting Quotes - Question by Joe England
Punctuation - Question by LBrinkmann
Punctuation with British Dates - Question by kadh
Punctuation - Question by LBrinkmann
 
  1. Forums
  2. » Please Help Ladies !
Copyright © 2021 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.03 seconds on 01/25/2021 at 08:35:17